# SDR UIEA2024042200305

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 96,477 hours, 15,633 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 97044963
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING FLIGHT BUFFET MARGIN AND STALL SPEED MARGIN DISPLAYS WERE DIFFERENT BY +/- 20KIAS FROM LEFT AND RIGHT DISPLAYS( DFDR DATA DOWNLOADED & SENT TO HDQ PER AMM 31-31-01 REV 110. AOA SENSOR TEST OK (NO LIGHT) PER AMM 34-12-03 REV 110. AS PER REQUEST, R/R RH AOA SENSOR PER  34-12-03 REV 110. R/R LH AOA SENSOR PER AMM 34-12-03 REV 110. ACCOMPLISHED BOEING RECOMMENDED YLS-TLS 24--0392-02B, 1/03B & -05B. ACCOMPLISHED R/R LH & RH ADC & OPS CHECK NORMAL PER AMM 34-12-01 REV 110. R/R JETT NOZZLE VALVE & ACTUATOR PER AMM 28-31-03 & 28-31-04 ERV 110. LEAK TEST OK PER AMM 28-31-03 REV 110. ACCOMPLISHED TLS-24-0392-09B. NOTIFIED MCC & OK TO CLOSE. RETURN TO SERVICE. )
